# SDR 2016FA0000540

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: General aviation
- Aircraft: N15WS
- Make and model: Beech B300
- Aircraft serial: FL411
- Aircraft time: 4,013 hours, 2,732 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 00011013321
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 4,013 hours, 2,732 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PHASE INSPECTION , FOUND FOUR INCH CRACK IN LOWER FORWARD AREA OF THE LEFT OUTER WING LEADING EDGE SKIN,1 INCH CRACK.
